Kansas, 2009

Blizzard in Kansas, March 27 to 28, 2009

March 27 to 28, 2009 · NWS DDC · 36 events in 21 counties and zones

A historic blizzard impacted much of southwest Kansas with record or near record snowfall recorded in some areas. There was a strip from southeast Clark county to Pratt county that had 28 to 31 inches of snow and 10 to 15 foot drifts.

Where it happened

Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

A historic blizzard impacted much of southwest Kansas with record or near record snowfall recorded in some areas. There was a strip from southeast Clark county to Pratt county that had 28 to 31 inches of snow and 10 to 15 foot drifts. There was also a heavy band of snow in Grant county to Meade county that had over 20 inches of snow. Lesser amounts occurred elsewhere but winds of 40 to 60 mph produced 10 to 20 foot drifts across the majority of the area. Most of the snow fell in a 24 hour period. Many highways were shut down for an extended period of time.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Mar 27, 2:12 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 27, 2:12 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
312 AM CDT FRI MAR 27 2009

.DISCUSSION...

DAYS 1-2...

THE INGREDIENTS ARE IN PLACE AND THE MUCH ADVERTISED BLIZZARD IS
GETTING UNDERWAY ACROSS WESTERN KANSAS. A WELL DEFINED CLOSED
UPPER LOW IS EVIDENT ON WV IMAGERY JUST SE OF THE 4 CORNERS AREA.
UPPER ANALYSIS SHOWS THE STRONGEST JET LEVEL WINDS TRANSITIONING
FROM THE BACK TO THE FRONT SIDE OF THE LOW WHICH MEANS THE DIGGING
PHASE IS ABOUT DONE AND IT WILL START TO MAKE ITS TURN TOWARD THE
EAST. THE SURFACE COLD FRONT PUNCHED THROUGH DODGE CITY AROUND 04Z
AND WILL PUNCH THROUGH THE FAR SE ZONES SHORTLY, ENDING ANY ISSUES
OF PRECIPITATION TYPE. THIS WILL LIKELY BE AN ALL SNOW EVENT FROM
HERE ON OUT.

DEWPOINTS IN THE 40S AND 50S ARE POSITIONED ACROSS EASTERN KS/OK AND
MODEL CROSS SECTIONS INDICATE VERY DEEP, JUICY AIR TO OUR IMMEDIATE
EAST AND SOUTHEAST BEING ADVECTED OVER THE COLDER AIR PLUNGING IN
FROM THE NORTH. THE RADAR IS FILLING IN NICELY AND IR IMAGERY
SHOWS CLOUD ENHANCEMENT OVERHEAD. ALREADY HAD REPORTS OF BRIEF
BLIZZARD CONDS IN SCOTT COUNTY AND WE HAVE NEARLY A 1/2 INCH AT
WFO DDC WITH SOME BLOWING SNOW BEGINNING. EXPECT THE LOW LEVELS
TO CONTINUE SATURATING AND SNOW TO INCREASE IN BOTH COVERAGE AND
INTENSITY THROUGH THE REST OF THE MORNING.

THE MODELS HAVE DONE QUITE WELL HANDLING THIS STORM AND CONTINUE TO
DO SO TODAY. MODEL DIFFERENCES REMAIN MINOR THIS CYCLE. STRONG DEEP
ISENTROPIC LIFT AND WELL DEFINED TROWELLING SHOULD LEAD TO SOME
IMPRESSIVE SNOWFALL RATES AT TIMES TODAY OVER A BROAD AREA. TIME
HEIGHTS AND MODEL SOUNDINGS SHOW EXCELLENT OMEGA AND SATURATION IN
THE FAVORED DENDRITIC GROWTH ZONES BEGINNING AT AROUND 12Z AND
CONTINUING THROUGH 00Z. MID LEVEL LAPSE RATES BECOME MILDLY UNSTABLE
OVER MY SE ZONES BY THIS AFTERNOON SO MENTIONING THUNDER STILL LOOKS
LIKE A GOOD PLAY THERE. OCCASIONAL SNOWFALL RATES OF 1-2 INCHES/HOUR
LOOKS REASONABLE THROUGH THE DAY TODAY, WITH HIGHER RATES POSSIBLE
ACROSS THE SOUTH AND DURING ANY THUNDERSNOW. MODEL QPFS HAVE NOW
BACKED OFF INTO A MORE REASONABLE RANGE AND THUS OUR GOING FORECAST
FOR SNOWFALL LOOKS ON TRACK. EXPECTING A GENERAL 8-16 INCH
ACCUMULATION ACROSS AT LEAST THE SOUTHERN 2/3RDS OF MY CWA WITH THE
HIGHEST AMOUNTS CLOSER TO THE SURFACE LOW NEAR THE OK BORDER.
FORECAST STILL LOOKS ON TRACK WITH LESSER AMTS UP NORTH.

WINDS ARE ALREADY GUSTING 30-40KT IN MANY SPOTS SO OUR BLIZZARD
WARNING LOOKS ENTIRELY ON TRACK. IN FACT, WINDS MAY BRIEFLY BE
HIGHER THAN ORIGINALLY THOUGHT THIS AFTERNOON SINCE THE MAXIMUM
PRESSURE GRADIENT WILL NOT BE REALIZED UNTIL THIS AFTERNOON WHEN
THE SURFACE CYCLONE TRACKS BY TO OUR SOUTH. WILL CONTINUE IN
MONITOR MODE AND AM NOT PLANNING SIGNIFICANT CHANGES TO THE GOING
FORECAST.

TODAY WILL BE A GOOD DAY TO STAY SAFE AT HOME. WIDESPREAD HEAVY
SNOWFALL ALONG WITH STRONG WINDS, CONSIDERABLE BLOWING AND DRIFTING
SNOW, AND LOW WIND CHILLS WILL MAKE IT DANGEROUS TO BE OUTSIDE. MANY
EAST-WEST ORIENTED ROADS MAY BECOME IMPASSABLE BY THIS AFTERNOON.

SNOWFALL AND WINDS ARE EXPECTED TO WIND DOWN BY SATURDAY MORNING.
WITH SNOW COVER, SATURDAYS HIGHS WILL BE RATHER COOL AS WILL
SATURDAY NIGHTS LOWS DESPITE CLEARING SKIES AND COMPARATIVELY
QUIETER WEATHER. WRIGHT

DAYS 3-7...

THE LATEST RUNS OF THE ECMWF AND GFS STILL HAVE AN UPPER LEVEL WAVE
PLOWING THROUGH THE UPPER FLOW AND THROUGH SOUTHWESTERN KANSAS
MONDAY AFTERNOON OR SO.  THE GOING 20 POPS FOR RW- SEEM APPROPRIATE,
AND WILL LEAVE AS IS FOR NOW.  ANOTHER SHORT WAVE WILL TRAVERSE
THROUGH THE CENTRAL PLAINS LATE WEDNESDAY.  THE EXISTING 20 POPS IN
MY WESTERN 2/3RDS CWA AND 30 CHANCE POPS IN MY EASTERN CWA SEEM
REASONABLE.  MORE MOISTURE WILL BE AVAILABLE IN MY EASTERN 1/3RD CWA
OR SO, AND PERHAPS EVEN A FEW THUNDERSTORMS MAY BE POSSIBLE
WEDNESDAY NIGHT INTO THURSDAY.

THE SNOW FROM TONIGHTS/TODAYS SNOW STORM WILL DEFINITELY HAVE A
COOLING AFFECT ON BOTH MAX AND MIN TEMPS INTO MONDAY AND PERHAPS
TUESDAY.  WITH 10 TO 17 INCHES EXPECTED, THIS MOISTURE WILL SLOWLY
MELT AND KEEP SOLAR INSOLATION TO A MINIMUM.  AT NIGHT, DIURNAL
COOLING WILL BE ENHANCED BY THE STRONG RADIATIONAL COOLING FROM THE
TOP OF SNOW.  WILL NOT CHANCE ANY GOING TEMPS FOR NOW, AS THE
CURRENT FORECAST SEEMS ON TRACK AND REASONABLE.

&&

.AVIATION...

MVFR CIGS AND VSBYS WILL BE COMMON WITH TEMPO CONDITIONS DOWN TO IFR
THROUGH 14Z.  THEN EXPECT IFR CIGS AND VSBYS WITH SNOW AND BLOWING
SNOW THROUGH AT LEAST 28/01Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  29  22  33  21 / 100 100  20  10
GCK  30  16  33  21 / 100  80  10  10
EHA  32  18  34  24 / 100  80  10  10
LBL  30  18  33  23 / 100  90  20  10
HYS  32  21  38  22 / 100  70  20  10
P28  32  27  34  23 / 100 100  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WARNING UNTIL 7 AM CDT /6 AM MDT/ SATURDAY FOR KSZ030-
043>046-061>066-074>081-084>090.

WINTER STORM WARNING UNTIL 7 AM CDT SATURDAY FOR KSZ031.

&&

FN34/12/12
Hazardous weather outlook, Mar 27, 3:06 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
406 AM CDT FRI MAR 27 2009

KSZ030-031-043>046-061>066-074>081-084>090-280915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
406 AM CDT FRI MAR 27 2009 /306 AM MDT FRI MAR 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM OVER THE CENTRAL ROCKIES WILL MOVE OUT ONTO THE
SOUTHERN PLAINS THROUGH THE DAY TODAY. DEEP MOISTURE FROM THE
SOUTH IS COLLIDING WITH COLD ARCTIC AIR FROM THE NORTH PRODUCING
BLIZZARD CONDITIONS OVER SOUTHWEST KANSAS. AS THE STORM
INTENSIFIES LATER THIS MORNING...CONDITIONS WILL WORSEN. HEAVY
FALLING SNOW ALONG WITH CONSIDERABLE BLOWING AND DRIFTING SNOW
WILL CREATE WHITEOUT CONDITIONS WITH NEAR ZERO VISIBILITY AT
TIMES. TOTAL SNOW ACCUMULATIONS WILL GENERALLY RANGE FROM 8 TO 16
INCHES WITH LOCALLY HIGHER AMOUNTS ALONG THE OKLAHOMA BORDER. SNOW
WILL TAPER OFF OVERNIGHT TONIGHT BUT STRONG NORTH WINDS WILL
CONTINUE TO BLOW AND DRIFT THE SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WINTER
WEATHER EVENTS SUCH AS SNOWFALL...HIGH WINDS...OR LOW VISIBILITIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

WRIGHT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

36 blizzard. Local standard time, as filed.

Blizzard, Barber

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Barber forecast zone
Reported by
COOP Observer
Coordinates
37.229, -98.685 (the zone’s center; the record gives no point)

Snowfall of 19.0 inches fell in Sun City.

Blizzard, Clark

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Clark forecast zone
Reported by
COOP Observer
Coordinates
37.236, -99.820 (the zone’s center; the record gives no point)

Snowfall of 17.0 inches fell in Ashland.

Blizzard, Comanche

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Comanche forecast zone
Reported by
COOP Observer
Coordinates
37.191, -99.272 (the zone’s center; the record gives no point)

Snowfall of 30.5 inches fell in Coldwater.

Blizzard, Comanche

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Comanche forecast zone
Reported by
COOP Observer
Coordinates
37.191, -99.272 (the zone’s center; the record gives no point)

Snowfall of 21.1 inches fell 16 miles southeast of Willmore.

Blizzard, Edwards

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Edwards forecast zone
Reported by
COOP Observer
Coordinates
37.888, -99.312 (the zone’s center; the record gives no point)

Snowfall of 22.0 inches fell in Trousdale.

Blizzard, Ford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Ford forecast zone
Reported by
COOP Observer
Coordinates
37.692, -99.888 (the zone’s center; the record gives no point)

Snowfall of 11.5 inches fell 5 miles south Offerle.

Blizzard, Grant

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Grant forecast zone
Reported by
COOP Observer
Coordinates
37.562, -101.308 (the zone’s center; the record gives no point)

Snowfall of 20.5 inches fell 3 miles northeast of Ulysses.

Blizzard, Gray

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Gray forecast zone
Reported by
COOP Observer
Coordinates
37.738, -100.438 (the zone’s center; the record gives no point)

Snowfall of 14.1 inches fell 5 miles north-northwest of Montezuma.

Blizzard, Hamilton

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Hamilton forecast zone
Reported by
COOP Observer
Coordinates
37.999, -101.791 (the zone’s center; the record gives no point)

Snowfall of 7.8 inches fell in Syracuse.

Blizzard, Haskell

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Haskell forecast zone
Reported by
COOP Observer
Coordinates
37.562, -100.871 (the zone’s center; the record gives no point)

Snowfall of 17.2 inches was observed at a location 7 miles west-southwest of Sublette.

Blizzard, Kiowa

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Kiowa forecast zone
Reported by
COOP Observer
Coordinates
37.558, -99.286 (the zone’s center; the record gives no point)

Snowfall of 16.0 inches was observed in Greensburg.

Blizzard, Meade

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Meade forecast zone
Reported by
COOP Observer
Coordinates
37.238, -100.366 (the zone’s center; the record gives no point)

Snowfall of 23.4 inches was observed in Meade.

Blizzard, Morton

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Morton forecast zone
Reported by
COOP Observer
Coordinates
37.191, -101.799 (the zone’s center; the record gives no point)

Snowfall of 10.0 inches was observed in Elkhart.

Blizzard, Pratt

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Pratt forecast zone
Reported by
COOP Observer
Coordinates
37.648, -98.740 (the zone’s center; the record gives no point)

Snowfall of 30.0 inches was observed at a location 3 miles west of Pratt.

Blizzard, Seward

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Seward forecast zone
Reported by
COOP Observer
Coordinates
37.193, -100.851 (the zone’s center; the record gives no point)

Snowfall of 14.5 inches was observed in Liberal.

Blizzard, Stafford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stafford forecast zone
Reported by
COOP Observer
Coordinates
38.031, -98.717 (the zone’s center; the record gives no point)

Snowfall of 18.0 inches was observed in Hudson.

Blizzard, Stanton

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stanton forecast zone
Reported by
COOP Observer
Coordinates
37.563, -101.784 (the zone’s center; the record gives no point)

Snowfall of 16.0 inches was observed in Johnson City.

Blizzard, Stevens

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stevens forecast zone
Reported by
COOP Observer
Coordinates
37.192, -101.312 (the zone’s center; the record gives no point)

Snowfall of 12.0 inches was observed in Hugoton.

Blizzard, Barber

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Barber forecast zone
Reported by
CoCoRaHS
Coordinates
37.229, -98.685 (the zone’s center; the record gives no point)

Snowfall of 18.0 inches was observed at a location 6.6 miles west-southwest of Coats.

Blizzard, Barber

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Barber forecast zone
Reported by
CoCoRaHS
Coordinates
37.229, -98.685 (the zone’s center; the record gives no point)

Snowfall of 20.0 inches was observed at a location 1 mile west-northwest of Lake City.

Blizzard, Clark

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Clark forecast zone
Reported by
CoCoRaHS
Coordinates
37.236, -99.820 (the zone’s center; the record gives no point)

Snowfall of 16.0 inches was observed at a location 3.8 WNW of Englewood.

Blizzard, Clark

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Clark forecast zone
Reported by
CoCoRaHS
Coordinates
37.236, -99.820 (the zone’s center; the record gives no point)

Snowfall of 12.5 inches was observed at a location 4.1 SSE of Minneola.

Blizzard, Comanche

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Comanche forecast zone
Reported by
CoCoRaHS
Coordinates
37.191, -99.272 (the zone’s center; the record gives no point)

Snowfall of 19.0 inches was observed at a location 1.8 ENE of Protection.

Blizzard, Ford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Ford forecast zone
Reported by
CoCoRaHS
Coordinates
37.692, -99.888 (the zone’s center; the record gives no point)

Snowfall of 15.0 inches was observed at a location 9.1 WNW of Dodge City.

Blizzard, Ford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Ford forecast zone
Reported by
CoCoRaHS
Coordinates
37.692, -99.888 (the zone’s center; the record gives no point)

Snowfall of 14.0 inches was observed at a location 2.5 NW of Dodge City.

Blizzard, Gray

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Gray forecast zone
Reported by
CoCoRaHS
Coordinates
37.738, -100.438 (the zone’s center; the record gives no point)

Snowfall of 13.0 inches was observed at a location 7 miles southeast of Cimarron.

Blizzard, Hodgeman

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Hodgeman forecast zone
Reported by
CoCoRaHS
Coordinates
38.088, -99.898 (the zone’s center; the record gives no point)

Snowfall of 14.5 inches was observed at a location 6.2 SSE of Gray.

Blizzard, Kiowa

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Kiowa forecast zone
Reported by
CoCoRaHS
Coordinates
37.558, -99.286 (the zone’s center; the record gives no point)

Snowfall of 18.0 inches was observed at a location 1.1 ENE of Haviland.

Blizzard, Pawnee

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Pawnee forecast zone
Reported by
CoCoRaHS
Coordinates
38.181, -99.237 (the zone’s center; the record gives no point)

Snowfall of 11.0 inches was observed at Garfield.

Blizzard, Pratt

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Pratt forecast zone
Reported by
CoCoRaHS
Coordinates
37.648, -98.740 (the zone’s center; the record gives no point)

Snowfall of 30.0 inches was observed at a location 3.2 WNW of Preston.

Blizzard, Rush

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Rush forecast zone
Reported by
CoCoRaHS
Coordinates
38.523, -99.309 (the zone’s center; the record gives no point)

Snowfall of 12.0 inches was observed in LaCrosse.

Blizzard, Scott

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Scott forecast zone
Reported by
CoCoRaHS
Coordinates
38.482, -100.907 (the zone’s center; the record gives no point)

Snowfall of 7.5 inches was observed at a location 10.0 SE of Scott City.

Blizzard, Seward

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Seward forecast zone
Reported by
CoCoRaHS
Coordinates
37.193, -100.851 (the zone’s center; the record gives no point)

Snowfall of 24.5 inches was observed at a location 6.3 NW of Liberal.

Blizzard, Stafford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stafford forecast zone
Reported by
CoCoRaHS
Coordinates
38.031, -98.717 (the zone’s center; the record gives no point)

Snowfall of 20.0 inches was observed at a location 5.9 ESE of Stafford.

Blizzard, Stafford

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stafford forecast zone
Reported by
CoCoRaHS
Coordinates
38.031, -98.717 (the zone’s center; the record gives no point)

Snowfall of 14.0 inches was observed at a location 6.2 NE of St. John.

Blizzard, Stevens

When
March 27, 6:00 AM CST to March 28, 10:00 AM CST
Where
Stevens forecast zone
Reported by
CoCoRaHS
Coordinates
37.192, -101.312 (the zone’s center; the record gives no point)

Snowfall of 14.0 inches was observed in Hugoton.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2009Every state in 2009This day in weather historyWarnings in Kansas, March 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 161593, 161610, 161611, 161612, 161613, 161614, 161619, 161622, 161623, 161625, 161626, 161627, 161628, 161629, 161630, 161631, 161632, 161633, 161634, 161635, 161636, 161637, 161638, 161639, 161640, 161641, 161642, 161643, 161644, 161645, 161646, 161647, 161648, 161650, 161652, 161653.